The Cause Of Hands And Lips Trembling After A Blood Transfusion?
At night, my sister experienced symptoms of hands, lips and legs trembling and it happened since I was affected by dengue, at the time of being treated she was recommended for blood transfusion, after being discharged from the hospital for less than a month she always felt shaking in her hands and lips, I have tried checking and checking the phb blood 97 and for 2 weeks the phb is still 97 and I was advised to go to a neurologist for the follow up please help what is the blood transfused so my sister always feels trembling? Because it is disrupting his learning to hold a ballpoint too difficult. Wait for the answer yes, thank you.
Good morning. Thank you for asking HealthReplies.com.
Blood transfusion is an act of giving blood that is used when the body has a deficiency of blood and bodily fluids as in the condition
1. Severe anemia with Hemoglobin less than 7
2. Dengue fever with blood pressure drops dramatically
3. Shock, namely the condition of oxygen perfusion to the tissue down
This is done to form an emergency savior so that oxygen to the tissue can still be fulfilled. However, various actions still have risks that can occur. Some of the risks that follow the transfusion process are
1. Allergic reactions that usually appear in the form of itching or swelling in the area of the skin or around soft tissue namely the lips and eyes
2. Blood-borne infections are very small because the blood has gone through a strict screening process
3. Fever related to the body's reaction to foreign substances
4. Excess fluid
5. Excess iron
For shaking reactions experienced can be due to a reaction of fever or inflammation of the body or disorders of the nervous system due to disease processes. We recommend that you immediately consult an internist who handled yesterday or a neurologist that aims to trace the exact cause of the symptoms experienced.
Thus the information that we can convey may be useful thanks